# SDR P5CA2020091070303

- Difficulty date: September 7, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 19,063 hours, 4,546 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41809104
- Part serial: 9308146
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENG AFTER START 160 PSI (TOP OF SCALE), ALL OTHER INDICATIONS NORMAL.  LEFT ENGINE OIL PRESSURE TRANSMITTER REPLACED, AS PER AMM 79-32-21.  ENGINE SPIN CHECK OK, INDICATION NORMAL.
